MAIN  CONFERENCE  AGENDA
                                     

 

Friday   April 21, 2017

7:15-7:45 am

Registration and Continental Breakfast

7:45-8:00 am

Welcome & Opening Remarks

8:00-9:30 am

Goldstein Memorial Lecture Fund Speaker: 'Finding the Humor in Diabetes' with Jim Turner

9:30-10:00 am

30 minute Break: Coffee & Tea / Vendors / Exhibits / Silent Auction 

10:00-11:00 am

General Session: 'Helping Clients Achieve Acceptance With Cognitive Behavior Therapy and a Spiritual Approach' with Beverly Adler, PhD, CDE

  

11:00-12:30 pm

'Treating Type 2 Diabetes with Plant-Based Nutrition" with  Michael Klaper, MD

12:30-1:30 pm 

Lunch Buffet / Vendors / Exhibits / Silent Auction 
CEU sign in for Friday sessions

1:30-2:30 pm

Breakout Sessions A & B - Choose one:

Breakout A: 'The Microbiome Magnified - The Symbiotic Relationship between Us and Our Bugs" ' with Nicole Treanor, MS, RD, CD,  CDE

 

          OR

Breakout B: 'Exercise in the Recreational and Competitive Athlete with Type 1 Diabetes- the Benefits, the Risks, and Management Strategies' with Craig Taplin, MD

2:30-3:30 pm

'The Role of Certified Diabetes Educators Helping to Smooth the Transition to Insulin: Overcoming Psychological Insulin Resistance"' with Beverly Adler, PhD, CDE

3:30-4:00 pm

30 minute Break: Coffee & Tea / Vendors / Exhibits / Silent Auction

4:00-5:30 pm

"Over the Years with Diabetes: Optimizing Therapy for Older Adults" with Carrie Swift, MS, RD, BC-ADM, CDE and Peggy Odegard, PharmD, CDE, FASCP, RPh

 

 

Saturday  April 22, 2017

7:45-8:15 am 

Registration for Saturday attendees and Continental Breakfast

8:15-8:30 am 

Welcome and Introductions

8:30-10:00 am

General Session: '2016-2017 Drugs, Trends, Insights and the Future of Diabetes Education' with Steve Freed, RPh, CDE

10:00-10:30 am

30 minute Break: Coffee & Tea / Vendors / Exhibits / Silent Auction

10:30-12:00 pm

'Diabetes Related Eye Disease Case Reports: A Collaborative Approach' with Paul Chous, MD  and  Mandeep Brar, MD 

12:00-1:00 pm

Awards Luncheon Buffet
End Bidding for Silent Auction at 1:00 pm
CEU Sign in for Saturday Sessions 

1:00-2:15 pm

Breakout sessions A & B

Breakout A:  'Erectile Dysfunction in Men with Diabetes: We Can Help!'  with  Alvaro Lucioni, MD

                      OR

Breakout B:  'The Lowdown on the Downloads: Case Studies on Insulin Pump Downloads'  with Chris Fisher, RD, CDE  and Therese Alden, RD, CDE

2:15-3:45 pm

'Diabetes & Binge Eating: Psychotherapy and Nutrition Therapy Modalities" with Stacey Trogdon, RD, CDE  and Amy Norene, MA, LMHC

3:45-4:00 pm

Closing Remarks, Evaluations, Drawings

Pay and Pick up Silent Auction & Prize Items

 

Register Now

Book a Discounted Room Now

Tulalip Resort Casino General Information

Conference Fees

Information on Pre-conference